# SDR AT9900010

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Part number: 3955923503
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  NOSE GEAR CENTERED BUT STEERABLE.  FOUND GROUND SHIFT TO BE FROZEN UP ON NOSE GEAR.  DEICED NOSE GEAR AREA AND LUBED GROUND SHIFT CONTROL IAW DC9 MM 32-10, SYSTEM OPS CHECKED GOOD.
